Applied Mathematics E-Notes
Published Contents of Volume 2

   1.  Hong-shan Ren and Hong-yan Li
        Explicit asymptotic stability criteria for neutral
        differential equations with two delays

        Appl. Math. E-Notes, 2(2002), 1-9.
        Retrieve article in:  PDF  

   2.  Manoel Ferreira Borges, Sergio Luis Lopes Verardi
        and Jose Marcio Machado
        Electroosmotic pumping in rectangular microchannels: 
        a numerical treatment by the finite element method
        Appl. Math. E-Notes, 2(2002), 10-15.
        Retrieve article in:  PDF  

   3.  Indrajit Lahiri
        A question of Gross and weighted sharing of a finite
        set by meromorphic functions
        Appl. Math. E-Notes, 2(2002), 16-21.
        Retrieve article in:   PDF

   4.  Guang Zhang
        Oscillation for nonlinear neutral difference equations
        Appl. Math. E-Notes, 2(2002), 22-24.
        Retrieve article in:  PDF

   5.  Andreas U. Schmidt
        A note on heat kernel estimates on weighted graphs with
        two-sided bounds on the weights
        Appl. Math. E-Notes, 2(2002),  25-28
        Retrieve article in:   PDF

   6.  Jose Maria Almira and Uwe Luther
        A note on simultaneous Diophantine approximation
        Appl. Math. E-Notes, 2(2002), 29-35
        Retrieve article in:   PDF

   7.  Michael V. Basin and Ma. Aracelia Alcorta Garcia
        Optimal control for third degree polynomial systems
        Appl. Math. E-Notes, 2(2002), 36-44
        Retrieve article in:   PDF
   8.  Sue-dong Zheng, Tie-cheng Xia and Hong-qing Zhang
        New exact traveling wave solutions for compound
        KdV-Bururgers equations in mathematical physics
        Applied Math. E-Notes, 2(2002), 45-50
        Retrieve article in:  PDF    

   9.  Xing-xue Yan, Wan-tong Li and Hong-rui Sun
        Global attractivity in a higher order nonlinear difference
        Appl. Math. E-Notes, 2(2002), 51-58
        Retrieve article in:   PDF

 10.  Nikos I. Kavallaris and Dimitrios E. Tzanetis
        Behavior of critical solutions of nonlocal hyperbolic
        problem in Ohmic heating of foods
        Appl. Math. E-Notes, 2(2002), 59-65
        Retrieve articel in:   PDF

 11.  Jose Marcio Machado and Masayoshi Tsuchida
        Solutions for a class of integro-differential equations
        with time periodic coefficients
        Appl. Math. E-Notes, 2(2002), 66-71
        Retrieve article in:   PDF
 12.  Michael I. Gil'
        A bound for the spectral variation of two matrices
        Appl. Math. E-Notes, 2(2002), 72-77
        Retrieve article in:   PDF

 13.  Jung-chih Chen and Hang-chin Lai
        Optimization analysis involving set functions
        Appl. Math. E-Notes, 2(2002), 78-97
        Retrieve article in:   PDF

 14.   Ayfer Kurt
         Existence of absorbing set for a nonlinear wave equation
         Appl. Math. E-Notes, 2(2002), 98-101
         Retrieve article in:  PDF

 15.   Alexandra Rodkina and O'Neil Lynch
         Exponential  stability of modified stochastic approximation
         Appl. Math. E-Notes, 2(2002), 102-109
         Retrieve article in:   PDF

 16.   Sui Sun Cheng and Rigoberto  Medina
         Positive and bounded solutions of discrete reaction-diffusion
         Applied Math. E-Notes, 2(2002), 110-116
         Retrieve article in:  PDF

 17.   Xian Zhang, Zhong-peng Yang and Chong-guang Cao
         Inequalities involving  Khatri-Rao products of positive
         semi-definite matrices

         Applied Math. E-Notes, 2(2002), 117-124
         Retrieve articel in:   PDF

 18.   Yan-ping Guo, Ying Gao and Guang Zhang
         Existence of positive solutions for singular second order
         boundary value problems

         Applied Math. E-Notes, 2(2002), 125-131
         Retrieve article in:  PDF

 19.   Alexander Spivak and Zeev Schuss
         Analytical and numerical study of Kramers' exit problem I
         Applied Math. E-Notes, 2(2002), 132-140
         Retrieve article in:  PDF

 20.   Long-Yi Tsai
         Periodic solutions of second order integro-differential equations
         Applied Math. E-Notes, 2(2002), 141-146
         Retrieve article in:  PDF

 21.   Yong-ge Tian
         Common solutions of  a pair of matrix equations
         Applied Math. E-Notes, 2(2002), 147-154
         Retrieve article in:  PDF

 22.   Ewa Schmeidel, Malgorzata Migda and Ewa Magnucka-Blandzi
         Mathematical works of Jerzy Popenda
         Applied Math. E-Notes, 2(2002), 155-170
         Retrieve article in:  PDF

 23.   Zhi-cheng Wang, Ioannis P. Stavroulakis and Xiang-zheng Qian
         A survey on the oscillation of solutions of first order linear
         differential equations with deviating arguments

         Applied Math. E-Notes, 2(2002), 171-191
         Retrieve article in:  PDF

 24.   Suresh Manjanath Hegde and Sudhakar Shetty
         On graceful trees
         Applied Math. E-Notes, 2(2002), 192-197
         Retrieve article in:  PDF